# SDR ASAA2018052194694

- Difficulty date: May 19, 2018
- Submitted: May 21, 2018
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 18,256 hours, 6,038 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Accessory Unit
- Part number: 655281064
- Part serial: F11592
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 18,259 hours, 6,040 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD ZONE CABIN TEMP LIGHT ILLUMINATED, TEMP NORMAL.  ACFT GROUNDED.  PERFORMED TROUBLESHOOTING IAW FIM 21-62 TASK 840, AND 21-62 TASK 839.  AGAIN ZONE TEMP CONTROLLER 2 FAILED ZONE CABIN SENSOR DURING BITE CHECK. THIS SENSOR HAS BEEN REPLACED.  FAULT CLEARED ON VERIFY AND WIRES VERIFIED FROM SENSOR TO RACK.  RAN BOTH PACKS AGAIN AND FWD CABIN TEMP REGULATION CONTINUED TO NOT RESPOND. REMOVED AND REPLACED ACAU M1455 IAW AMM TASK 21-51-02-000-801, & 21-551-02-400-801. OPS CHECKED GOOD. PACK RAN AGAIN AND FWD CABIN TEMP WAS NOW ABLE TO COOL AND HEAT NORMALLY.
